| Catalog Number |
388.612 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The lot number was unknown.Therefore, the expiration date and device manufacture date were unknown.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
Event or Problem Description
Device report from depuy synthes reports an event in (b)(6) as follows: this is report 2 of 2 for (b)(4).It was reported by the customer in united kingdom that during an unknown surgery on (b)(6) 2022, it was observed that two screwdriver devices were bent.It was unknown how the procedure was completed successfully.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.This complaint involves two (2) devices.